# SDR VNAA202201289999

- Difficulty date: January 28, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 26,039 hours, 19,686 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Part number: UNK
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(N0299) AT FS349:00 & FS364:00 FWD INTERCOSTAL HAS CORROSION AROUND SKIN RIVETS.  INTERCOSTAL OVER STRG 27 BTW F.S. 349.0 TO 364.0 REMOVED I.A.W. CRJ700 SRM 51-42-06 NEW INTERCOSTAL DRILLED AND DRILL HOLES TREATED AND PRIMED I.A.W. CRJ700 SRM 51-40-11, 51-25-41 AND 51-25-06 NEW INTERCOSTAL INSTALLED I.A.W. CRJ700 SRM 51-42-06 AND 51-42-21 TOP COAT APPLIED OVER ATTACHED AREA I.A.W. CRJ700 SRM 51-25-16
